Research Repository

Identities for Alternating Inverse Squared Binomial and Harmonic Number Sums

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2016) Identities for Alternating Inverse Squared Binomial and Harmonic Number Sums. Mediterranean Journal of Mathematics, 13 (4). 1407 - 1418. ISSN 1660-5446

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: harmonic numbers; reciprocal squared binomial coefficients; integrals
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 07 Jul 2017 01:00
Last Modified: 14 Aug 2017 05:55
URI: http://vuir.vu.edu.au/id/eprint/34284
DOI: https://doi.org/10.1007/s00009-015-0574-7
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar